| Model Number |
02.12.T4I3R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 august 2022: lot 188982: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At 1 year and 11 months after the primary, the patient came in reporting pain due to a loose tibial tray and the cause is unknown.The surgeon revised all components except the patella and the surgery was completed successfully.